# SDR COMA9610289

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 6120 · Propeller Controlling System
- Part: Seals
- Part number: 7944441
- Condition: Worn
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER IS SLOW TO FEATHER OR UNFEATHER.  REPLACED PROPELLER TRANSFER TUBE SEALS.
